# SDR RAIA00611025

- Difficulty date: November 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,938 hours, 17,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5542 -STL- EMERGENCY LIGHT AT RIGHT HAND WING EXIT INOP.  MAINTENANCE RESEATED THE CONNECTOR TO THE LIGHT ASSEMBLY.
